Distribution of some functionals of the integral of a random walk

Research output: Contribution to journalArticlepeer-review

91 Scopus citations

Abstract

The asymptotic behavior of the probabilities associated with the first crossing of a straight line or parabola by the integral of a Brownian curve is studied.

Original languageEnglish (US)
Pages (from-to)219-241
Number of pages23
JournalTheoretical and Mathematical Physics
Volume90
Issue number3
DOIs
StatePublished - Mar 1 1992

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Distribution of some functionals of the integral of a random walk'. Together they form a unique fingerprint.

Cite this